# SDR RAIA980131

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 1B3501B13
- Condition: Failed
- Location: E/E Compt
- Part time: 384 hours
- Stage of operation: LD
- Nature of condition: H
- Precautionary procedure: B

## Discrepancy

FLT 4794 - LAX - NR 1 INVERTER FAILED, CREW SMELLED SMOKE.  MAINTENANCE INSPECTED AND REPLACED NR 1 INVERTER.  (M)
